# SDR DL72E970087

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1235
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TORQUE BOX VERTICAL WEB LIGHTENING HOLE CRACKED 2 PLACES AT STA 1235, MARKED.  REPAIRED PER M/M 53-11-0 PG 828.
